MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. SCOUT REFLECTOR AND DELIVERY SYSTEM

MERIT MEDICAL SYSTEMS, INC. SCOUT REFLECTOR AND DELIVERY SYSTEM
Catalog Number SSR75-01/N
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges the packaging was compromised and they did not feel comfortable using the device.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.If the device is returned at a later date, the complaint will be reopened and a complete evaluation will be performed.

Brand Name
SCOUT REFLECTOR AND DELIVERY SYSTEM
Common Device Name
REFLECTOR AND DELIVERY SYSTEM
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
6 journey unit 125
aliso viejo CA 92656
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
6 journey unit 125
aliso viejo CA 92656
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key22286383
Report Number2032338-2025-00001
Device Sequence Number8930109
Product Code NEU
UDI-Device Identifier00884450719510
UDI-Public00884450719510
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K181007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSSR75-01/N
Device Lot NumberH3020625
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown